MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  SOL SYS 8/18.0 SML ST; SOLUTION STEM IMPLANTS : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910  SOL SYS 8/18.0 SML ST; SOLUTION STEM IMPLANTS : HIP FEMORAL STEM
Catalog Number 157201180
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Not Applicable (3189)
Date of Event 02/06/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Complaint description: litigation received.Although there are no patient specific allegations, general litigation alleges metal on metal, therefor we are reporting the head and liner.Update 16 apr 2018.(b)(4) was re-opened under (b)(4) due to the receipt of pinnacle ppf records received.Ppf alleges dislocation with open reduction and loosening of the cup and stem.Doi: (b)(6) 2011; dor: (b)(6) 2011; left hip.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
SOL SYS 8/18.0 SML ST
Common Device Name
SOLUTION STEM IMPLANTS : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0998
MDR Report Key7506427
Report Number1818910-2018-59369
Device Sequence Number16526169
Product Code LPH
UDI-Device Identifier10603295061373
UDI-Public10603295061373
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K030979
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2011
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/10/2020
Device Catalogue Number157201180
Device Lot NumberES8FB1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/16/2018
Supplement Date Received by Manufacturer09/27/2018
Initial Report FDA Received Date05/11/2018
Supplement Report FDA Received Date10/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR